AUSTRALIAN ALLY CONFERENCE

27-28 SEPTEMBER 2018

Presented by Curtin University

THURSDAY 27 S	EPTEMBER 2018	- CONFERENCE D	DAY 1			
From 8:00am	Registration open					
9:00 – 9:30am	Conference opening and Welcome to Country					
9:30 - 10:30am	Plenary: Rainbow Voices: Who am I? This is who I am. Lived Experience Perspectives					
10:30 – 11:00am	Morning Tea					
11:00am - 1:00pm	CONCURRENT SESSIONS (2 HOURS)					
University Ally	Activism	Community Ally	Intersex	Promoting Human Rights Education	Media	Workplace Ally
	Youth					
1:00 - 2:00pm	Lunch					
2:00 - 2:30pm	Plenary: Universities and Inclusive LGBTIQ+ Cultures: A Case Study					
2:30 - 3:30pm	CONCURRENT SESSIONS (1 HOUR)					
Ally Network in Focus: History of Ally in Australia + Ally Research in Canada, America and Australia	Hi-Visibility Bi- Visibility Roundtable Panel	Workshop: Building Ladders to Get Out of the Lobster Pot – A Queer Lateral Hostility Toolkit	Building the Future of the Ally Network Workshop	Trans Pathways Workshop	Being 'Out'	
3:30 - 4:00pm	Afternoon Tea					
4:00 - 5:00pm	Rainbow rights and the complexity of belongingThe Role of Allies in IndustryRoundtable format - in conversationRoundtable format - in conversation					
CONFERENCE RE	CEPTION					
5:00 - 7:00pm	Creative Quarter, Cu	rtin University (Spons	sored by University o	f Queensland), with S	poken Word performa	inces and DJ
FRIDAY 28 SEPT	EMBER 2018 – CC	ONFERENCE DAY	2			
From 8:15am	Registration					
9:00 – 9:30am	Plenary: Alliances and Solidarities - in conversation					
9:30 - 10:30am	Plenary: The complexity of visibility and social recognition: Out in the university / out in the workplace Roundtable format – in conversation					
10:30 - 11:00am	Morning Tea					
11:00am - 1:00pm	CONCURRENT SESSIONS (2 HOURS)					
Trans	Ally in Education Non-Binary	Human Rights	Ally 1	Ally 2	Queer Generations: Advocacy, Belonging and Representation	Research
1:00 - 2:00pm	Lunch					
2:00 - 3:15pm	Plenary: How can universities champion full LGBTIQ+ inclusion? Roundtable format					
3:15 - 3:45pm	Afternoon Tea					
3:45 - 4:30pm	Plenary: Politics and alliances. Roundtable format – in conversation					
4:30 - 5:00pm	Closing Plenary: Ally into the future: Reflections on the conference and way forward					
CURTIN ANNUAL	. HUMAN RIGHTS	LECTURE				
	Where to now? The future of LGBTIQ+ Human Rights. Presented by The Hon. Michael Kirby AC CMG					

